# SDR USAA2014112000002

- Difficulty date: November 19, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 56,301 hours, 20,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER FOR SEAT 3C EMER LIGHT BROKEN.  INSTALLED SERVICEABLE EMER LIGHT COVER AT SEAT 3C.
